Skoči na glavni sadržaj

Glasnik matematički , Vol. 52 No. 1, 2017.

  • Datum izdavanja: 21.06.2017.
  • Objavljen na Hrčku: 22.06.2017.

Sadržaj

Puni tekst

Geometric progressions on elliptic curves (str. 1-10)

Abdoul Aziz Ciss, Dustin Moody
Izvorni znanstveni članak


A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences (str. 11-21)

Istvan Pink, Marton Szikszai
Izvorni znanstveni članak


Diophantine triples with values in the sequences of Fibonacci and Lucas numbers (str. 23-43)

Florian Luca, Augustine O. Munagi
Izvorni znanstveni članak


On sequences of consecutive squares on elliptic curves (str. 45-52)

Mohamed Kamel, Mohammad Sadek
Izvorni znanstveni članak


Twisted sl(3,C)˜-modules and combinatorial identities (str. 53-77)

Ivica Siladić
Izvorni znanstveni članak


Quasi-particle bases of principal subspaces of the affine Lie algebra of type G2(1) (str. 79-98)

Marijana Butorac
Izvorni znanstveni članak


A remark on global W^1,p bounds for harmonic functions with Lipschitz boundary values (str. 107-113)

Nikos Katzourakis
Izvorni znanstveni članak


On a new class of functional spaces with application to the velocity averaging (str. 115-130)

Martin Lazar, Darko Mitrović
Izvorni znanstveni članak


Dual frames compensating for erasures (str. 131-146)

Ljiljana Arambašić, Damir Bakić
Izvorni znanstveni članak


A Suzuki fixed point theorem for generalized multivalued mappings on metric-like spaces (str. 147-161)

Hassen Aydi, Abdelbasset Felhi, Slah Sahmim
Izvorni znanstveni članak


Common fixed point theorems for a family of multivalued F-contractions with an application to solve a system of integral equations (str. 163-177)

Tayyab Kamran, Fahimuddin, Muhammad Usman Ali
Izvorni znanstveni članak


Generalized suspension theorem in extension theory (str. 179-183)

Leonard R. Rubin
Izvorni znanstveni članak


Approximate maps characterizing injectivity and surjectivity of maps (str. 185-203)

Takahisa Miyata
Izvorni znanstveni članak


Corrigendum to "The ideal theory in quotients of commutative semirings" (str. 205-206)

Shahabaddin Ebrahimi Atani, Saboura Dolati Pish Hesari, Mehdi Khoramdel
Izvorni znanstveni članak


Posjeta: 10.848 *